MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-200SOLID145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A diamondback 360 peripheral orbital atherectomy device (oad) was used to treat a right proximal superficial femoral artery (sfa).Two treatments were performed before the oad made a sound and stopped spinning.The yellow led light was displaying at the time the device stopped spinning.A second attempted treatment was performed after the oad stopped spinning, and the same result occurred.A second oad was used to complete the procedure.An extravasation was observed, and a covered stent was placed to resolve the issue.In the physician's opinion, the oad entered soft plaque which led to the adverse event.
 
Additional Manufacturer Narrative
H6 investigation conclusion code 22: the diamondback 360® peripheral orbital atherectomy system instructions for use manual states that vessel perforation is a potential adverse event that may occur and/or require intervention with use of the system.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).

Brand Name
DIAMONDBACK PERIPHERAL
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
aaron stevens
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key20249106
Report Number3004742232-2024-00336
Device Sequence Number7235101
Product Code MCW
UDI-Device Identifier10850000491202
UDI-Public(01)10850000491202(17)260228(10)527684-1
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberDBP-200SOLID145
Device Catalogue Number7-10057-04
Device Lot Number527684-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite